# SDR IXXA2023071003

- Difficulty date: June 28, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 123,088 hours, 24,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149T7401123
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG WHEEL WELL FUSELAGE FORWARD OF BODY DOOR IS DAMAGED AT AND AROUND DOUBLER REPAIR
